Has anyone heard of Neurally Medicated Hypotention? I am seeing a second Cardio Doc, and he had me do a tilt test because I faint, and have dizzy spells, or attacks, He found i have Neurally Medicated Hypotention. I take 50mg atenolol now, it has stoped my symptoms until yesturday. I was sitting in class and yes stressed, and i got lightheaded, my heart was racing again. Lastnight in my sleep or trying to sleep my heart was racing and it felt funny. I feel more like hyperaroused almost all day? Anyone know what should i be doing or having the doc test me more for?
I believe you meant to write: Neurally Mediated Hypotension
"Neurally mediated hypotension is also called fainting reflex, or vasodepressor syncope or neurocardiogenic syncope or autonomic dysfunction or vaso-vagal reflex. Syncope is the formal medical term used for fainting."
I am not sure if the problems you have while sleeping or trying to sleep are caused by the same thing. You can ask your Doctor to do a Holter Monitor, or, if the symptoms do not occur every night, ask for a Loop Event Monitor (often worn for 30 days, you press a button when symptoms are felt, and phone the information to a Technical Center that analyzes the results as they are being phoned in).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.